# SDR UIEA2018092702078

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,943 hours, 16,666 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE. APU WOULD NOT START ON GROUND AFTER LANDING, 2 ATTEMPTS MADE. UPON INSPECTION FOUND APU OIL QTY MESSAGE ON EICAS. SERVICED APU OIL IAW AMM 12-13-04. OPS CHECK GOOD IAW AMM 49-11-00.
